# SDR 04FDEA01789

- Difficulty date: June 18, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP INBOARD HINGE (WING SIDE), LOWER MOUNTING   INBOARD SPOTFACE FOUND CORRODED. CORROSION REMOVED AS PER CMM 57-44-09 PG 402-407 ORIG THK 0.52 MATERIAL REMOVED 0.033 REMAINING THICKNESS 0.487 & FOUND WITHIN LIMITS AS PER DWG TOLERANCE OF ARC0502.
